Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prometheus

BP gel gives me a tan

Recommended Posts

ok, I've been on Dan's regimen for about 3 days it's work wondurfully, but now that i look in the mirror i've noticed that I look like I've had a vacation, everybody's asking me where'd i get that tan and where i've been, but the truth is I havn't gone anywhere. My question is this : does bp gel (or bp in general) give you a tan??? Also, i havn't used a moisterizer in conjunction with the bp, so I'm concluding it's because of that, also, my skin is starting to peel (like a real tan). Any comments? :-s :-s #-o

Share this post


Link to post
Share on other sites

hi yes the gel makes my face quite red but feels good otherwise. But for the record I was red faced with the OXY On the Spot too so I would conclude that its the BP making the tan not Dan's gel!

I dont need to put moisturiser on but it is quite drying I think.

Keep well :-k

Share this post


Link to post
Share on other sites

Yeah, after I started using it my face got a little red. Some guy at work asked me about it, and I said I was just naturally rosy 8-[ I think it will go away, but I'd rather be a little red than have zits!

Share this post


Link to post
Share on other sites

I havnt had this problem....Its probly because of my tan like complexion....I have asian skin...

But like bazookajoe said....I would rather rather be a little red than have zits on my face.... biggrin.gif/

Share this post


Link to post
Share on other sites

I get it as well. I think i may be putting too much on, too early. But when it gets a bit too red, i just switch back to On The Spot for a couple of applications, and the redness subsides. That means i don't miss any applications.

Share this post


Link to post
Share on other sites
I havnt had this problem....Its probly because of my tan like complexion....I have asian skin...

But like bazookajoe said....I would rather rather be a little red than have zits on my face.... biggrin.gif/

Share this post


Link to post
Share on other sites

BP makes your skin more sensative to sun. I have the same reaction. Even a little sun (just walking outside) can cause you to tan. I use a moisturizer with SPF 15 in it, it helps some. Also, I wear hats a lot!

Share this post


Link to post
Share on other sites

Not so far. I use Purpose Dual Moisturizer and sunblock. It's water based and doesn't clog pores. Of course, everyone is different.

Share this post


Link to post
Share on other sites

Sunblock usually makes me break out, but I've been using Paula's Choice non-greasy sunblock (SPF15) and I've had no problems.

Share this post


Link to post
Share on other sites

BP after a while stopped giving me a tan, and now has no visual side-effects, just the occasional drying if i don't moisterize. So if it does tan you, give it 2-2 1/2 weeks.

Share this post


Link to post
Share on other sites

I looked tanner too when I first started using BP. I think its just the top layer of dead skin.

Share this post


Link to post
Share on other sites

well.. i've been on it for a year and i got no pimples too, but my face is always redder than the rest of my body.... and i'm asian

i know its better than having no pimples but would be nice to not have a red face too confused.gif

tried aloe, didnt help sad.gif

i'm thinkin about applying bp only at night... anyone tried that and started breaking out?

Share this post


Link to post
Share on other sites

i only apply BP at night, i didnt break out at all, but then again i stopped doing it twice a day after about 2 weeks, so i was still early in.

i dont apply in the am b/c it ruins my clothes and my makeup doesnt go on very nice over top of it. applying it at night only hasnt altered my results i dont think... i have (had) mild to moderate. if you have more severe acne you may need to use twice per day

Share this post


Link to post
Share on other sites

I just started using this gel and Im not very impressed. It has made me break out and I have a tan on my face and I have not been in the sun....My face is darker and is redder plus I have more breakouts. Im so dissappointe doubt.gif d

Share this post


Link to post
Share on other sites

Well i only put on the gel at night since i have a 'fair complexion'... so would i be able to avoid this problem? so far i have gotten quite a bit of sun thx to the nice weather, havent seen any extravogant tan lines yet.

Share this post


Link to post
Share on other sites

I am asian and bp gel gives me a tan.I have been on this for a little more than 2weeks now.This tan look is not good.How long will it take for my complexion to get normal.Pls help. cry.gif

Share this post


Link to post
Share on other sites

The redness or tanned look may lessen after 3-4 weeks. But, for some people, I suppose it's always there to a certain degree.

Share this post


Link to post
Share on other sites

If your face is looking irritated, red, tan, etc try cutting back on how much you apply at once. Try half a finger instead. 1/4 a finger. Or, like others have said, just once a day.

Share this post


Link to post
Share on other sites

yeah, it's giving me a tan too after just 3 days use

but I love the tan; I mean everyone loves a good tan nowadays.

plus my red marks have faded and I spent the day at the beach

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×